# SDR SWAA2021062887214

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 13,655 hours, 30,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Weak
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGA PHONE VOLUME WEAK / REPLACED FWD MEGAPHONE. AMM 25-64-00.
